MAUDE Adverse Event Report: T:90¿ INFUSION SET; INSET II 60/6 GREY

T:90¿ INFUSION SET; INSET II 60/6 GREY
Lot Number 5114100
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient experienced symptoms of diabetic ketoacidosis and high blood glucose level, which he attempted to treat with a correction bolus.He took a dinner bolus as well prior to experiencing diabetic ketoacidosis.Subsequently, he went to the emergency room with blood glucose level at 808 mg/dl, which was treated with insulin through intravenous route.When he left the emergency room after six hours, his blood glucose level was at 600 mg/dl and his condition was stable.However, he was transferred to the intensive care unit for further treatment.In the hospital, the healthcare professionals saw that he had a bent cannula.He received insulin via intravenous route and magnesium as corrective treatment in the hospital, which resolved the issue.The infusion set had been in use for two days and the patient stayed in the hospital for four days.There was no permanent damage to the patient.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
T:90¿ INFUSION SET
Common Device Name
INSET II 60/6 GREY
MDR Report Key8543316
Report Number3003442380-2019-01412
Device Sequence Number10840855
Product Code FPA
UDI-Device Identifier05705244004412
UDI-Public05705244004412
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5114100
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2017
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1